Magee, Michael (2019) 'On Selberg's Eigenvalue Conjecture for moduli spaces of abelian differentials.', Compositio Mathematica., 155 (12). pp. 2354-2398.
J.-C. Yoccoz proposed a natural extension of Selberg’s eigenvalue conjecture to moduli spaces of abelian differentials. We prove an approximation to this conjecture. This gives a qualitative generalization of Selberg’s theorem to moduli spaces of abelian differentials on surfaces of genus.
|Full text:||(AM) Accepted Manuscript|
Available under License - Creative Commons Attribution Non-commercial No Derivatives.
Download PDF (573Kb)
|Publisher Web site:||https://doi.org/10.1112/S0010437X1900767X|
|Publisher statement:||This article has been published in a revised form in Compositio Mathematica. http://doi.org/10.1112/S0010437X1900767X. This version is published under a Creative Commons CC-BY-NC-ND. No commercial re-distribution or re-use allowed. Derivative works cannot be distributed. © The Authors 2019.|
|Date accepted:||17 July 2019|
|Date deposited:||31 July 2019|
|Date of first online publication:||30 October 2019|
|Date first made open access:||31 July 2019|
Save or Share this output
|Look up in GoogleScholar|